# SDR SWAA2016091907927

- Difficulty date: August 30, 2016
- Submitted: September 22, 2016
- Operation: Air carrier
- Aircraft: N604SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27955
- Aircraft time: 67,619 hours, 53,762 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C25230
- Condition: Corroded
- Location: Bs 727e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED AT BS 727E, BETWEEN STRINGERS 27L TO 27R.  R & R FRAME IAW SRM.
